I take 600mg of seroquel at night before bed. When I do this I have to go straight to bed. I can not swallow,talk and my body is immobile. Just recently I went back to work. My work involves a lot of driving. For some reason I am unable to drive without severe panic attacks that take at least 20 minutes to get under control. It has been over 8yrs since I last had an uncontrolable panic attack. I have taken CBT and DBT. It is very rare that I have this trouble anymore. It just recently began since being on Seroquel for 3 wks. Can it be related to the Seroquel?
I am sorry you are experiencing these symptoms. Is your tongue ever swollen when you can't swallow or talk? It sounds like you are having a very bad allergic reaction to the Seroquel. Yes I think it could all be related to the Seroquel, have you relayed this to your doctor?? Maybe an appointment now asap. In the meantime if your take Benedryal and the symptoms get better at night, then it is an allergic reation. Always talk to your doctor FIRST. Good luck to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.